# SDR DALA14029220675

- Difficulty date: March 19, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 71,450 hours, 32,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED IN A DENT FOUND AT BS 1180 BETWEEN STRINGERS 9-10R.  REPAIRED IAW ERA 524227-14, REV A. SEC III.
